Alert archive / South Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 69, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 23, 2013, 12:12 AM CDT for 10 counties in South Dakota. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2013, 12:12 AM CDT (05:12 UTC)
- Expired
- Jun 23, 2013, 1:15 AM CDT
- In force
- 63 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Aurora County, SD, Beadle County, SD, Davison County, SD, Douglas County, SD, Hanson County, SD, Hutchinson County, SD, Jerauld County, SD, Kingsbury County, SD, Miner County, SD, Sanborn County, SD
The radar
The Sioux Falls radar (KFSD), 101 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 12:35 AM CDT | TSTM WND GST 58 | 2 N Mitchell, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 9:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 5.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 699 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
081
WUUS53 KFSD 230512
SVRFSD
SDC003-005-035-043-061-067-073-077-097-111-230615-
/O.NEW.KFSD.SV.W.0069.130623T0512Z-130623T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1212 AM CDT SUN JUN 23 2013
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN AURORA COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
SOUTHEASTERN BEADLE COUNTY IN EAST CENTRAL SOUTH DAKOTA...
DAVISON COUNTY IN SOUTHEAST SOUTH DAKOTA...
EASTERN DOUGLAS COUNTY IN SOUTH CENTRAL SOUTH DAKOTA...
HANSON COUNTY IN SOUTHEAST SOUTH DAKOTA...
WESTERN HUTCHINSON COUNTY IN SOUTHEAST SOUTH DAKOTA...
EASTERN JERAULD COUNTY IN CENTRAL SOUTH DAKOTA...
SOUTHWESTERN KINGSBURY COUNTY IN EAST CENTRAL SOUTH DAKOTA...
WESTERN MINER COUNTY IN EAST CENTRAL SOUTH DAKOTA...
SANBORN COUNTY IN EAST CENTRAL SOUTH DAKOTA...
* UNTIL 115 AM CDT
* AT 1209 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ALPENA TO ARMOUR...AND MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MOUNT VERNON AROUND 1220 AM CDT.
DELMONT AND LETCHER AROUND 1225 AM CDT.
LOOMIS AND FORESTBURG AROUND 1230 AM CDT.
MITCHELL AROUND 1235 AM CDT.
TRIPP AND PARKSTON AROUND 1240 AM CDT.
ARTESIAN AROUND 1245 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE OLIVET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4431 9761 4319 9763 4318 9803 4330 9843
4432 9846
TIME...MOT...LOC 0512Z 263DEG 33KT 4416 9833 4333 9834
HAIL...1.00IN
WIND...70MPH
$$
CHENARD1 follow-up statement
335
WWUS53 KFSD 230553
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1253 AM CDT SUN JUN 23 2013
SDC003-073-230603-
/O.CAN.KFSD.SV.W.0069.000000T0000Z-130623T0615Z/
JERAULD SD-AURORA SD-
1253 AM CDT SUN JUN 23 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN AURORA AND EASTERN
JERAULD COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HEAVY RAIN AND GUSTY WINDS ARE STILL POSSIBLE.
LAT...LON 4432 9821 4431 9761 4319 9763 4318 9803
4323 9820
TIME...MOT...LOC 0553Z 263DEG 33KT 4419 9780 4336 9783
$$
SDC005-035-043-061-067-077-097-111-230615-
/O.CON.KFSD.SV.W.0069.000000T0000Z-130623T0615Z/
SANBORN SD-MINER SD-KINGSBURY SD-HUTCHINSON SD-HANSON SD-DOUGLAS SD-
DAVISON SD-BEADLE SD-
1253 AM CDT SUN JUN 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BEADLE...EASTERN DAVISON...EASTERN DOUGLAS...HANSON...WESTERN
HUTCHINSON...SOUTHWESTERN KINGSBURY...WESTERN MINER AND SANBORN
COUNTIES UNTIL 115 AM CDT...
AT 1251 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF CARTHAGE TO 7 MILES EAST OF
PARKSTON...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
ROSWELL AND CARTHAGE AROUND 100 AM CDT.
CLAYTON AND FARMER AROUND 105 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE OLIVET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4432 9821 4431 9761 4319 9763 4318 9803
4323 9820
TIME...MOT...LOC 0553Z 263DEG 33KT 4419 9780 4336 9783
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:42 PM CDT, 4 hours 30 minutes earlier.
Area forecast discussion, Jun 22, 7:42 PM CDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
742 PM CDT SAT JUN 22 2013
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 348 PM CDT SAT JUN 22 2013
FORECASTING CONVECTION CHANCES PRETTY CHALLENGING THIS AFTERNOON
WITH OVERNIGHT AND MORNING CONVECTION AND ASSOCIATED CLOUD COVER
STABILIZING THE ATMOSPHERE ACROSS MUCH OF OUR AREA. SOME ISOLATED
ELEVATED CONVECTION CONTINUES THROUGH OUR IOWA COUNTIES IN AN
AREA OF LOW LEVEL CONVERGENCE...AND WITH ASSORTED LEFT OVER
OUTFLOW BOUNDARIES THROUGH THE REGION...IS HARD TO DEFINE THE MAIN
SURFACE BOUNDARY WHERE CONVECTION IS EXPECTED TO DEVELOP BY LATE
AFTERNOON. MODELS CONTINUE TO BE OF LITTLE HELP WITH VARYING
SOLUTIONS WITH REGARD TO CONVECTIVE TIMING AND DEVELOPMENT...THOUGH
THINK OUR OVERALL EARLIER IDEA OF CONVECTIVE DEVELOPMENT IN THE
VICINITY OF THE BOUNDARY LATE THIS AFTERNOON STILL SEEMS
REASONABLE...THOUGH POSSIBLY DELAYED A BIT FROM PREVIOUS THINKING.
LAPS AND SPC MESOANALYSIS ML CAPE VALUES CONTINUE TO SLOWLY
INCREASE ACROSS THE REGION...BANKING ON CLOUDS CONTINUING TO THIN
OUT FROM THE WEST THROUGH THE REMAINDER OF AFTERNOON...AND IF THIS
TREND CONTINUES SHOULD HAVE MUCAPE OF AROUND 2500 TO 3000 J/KG
LATER. THIS IN CONJUNCTION WITH EFFECTIVE SHEAR OF AROUND 40 KTS
OR GREATER SUGGEST SEVERE STORMS WOULD STILL BE LIKELY WITH GOLF
BALL SIZE HAIL...WINDS TO 70 MPH...AND EVEN AN ISOLATED TORNADO
WITH HIGH HELICITY VALUES IN THE VICINITY OF THE BOUNDARY IF IT
GETS GOING EARLY ENOUGH. THIS OF COURSE IS CONDITIONAL ON GETTING
MORE SUN...AS RIGHT NOW TEMPERATURES ARE RUNNING COOLER THAN
PREVIOUSLY FORECASTED. THINK CONVECTION WILL BECOME MORE
WIDESPREAD THROUGH THE EVENING WITH ABUNDANT MOISTURE TRANSPORT
INTO THE REGION ON A STRENGTHENING LOW LEVEL JET ORIGINATING OUT
OF NEBRASKA...THIS IN CONJUNCTION WITH A MIDLEVEL SHORTWAVE
ANTICIPATED TO TRACK OUT OF WESTERN NEBRASKA INTO OUR AREA THROUGH
THE EVENING. THIS CONVECTION WOULD PUSH OFF TO THE EAST...WITH
ANOTHER ROUND OF CONVECTION POSSIBLE LATER IN THE EVENING IF
CONVECTION WHICH IS EXPECTED TO DEVELOP OVER WESTERN SOUTH DAKOTA
HOLDS TOGETHER AS IT MOVES EASTWARD. LEFT THE FLASH FLOOD WATCH AS
IS...EFFECTING MOST OF OUR CWA EXCEPT FOR THE SOUTHEAST...WITH
RECENT RAINS AND PRECIPITABLE WATER VALUES NEARING 2 INCHES ACROSS
EFFECTED AREAS OVERNIGHT. IN A MILD SOUTHERLY FLOW...IT WILL BE
RELATIVELY WARM TONIGHT WITH LOWS IN THE UPPER 60S TO LOWER 70S.
CONVECTION WILL PULL OFF TO THE EAST BY SUNDAY MORNING...AND MAY DRY
OUT FOR THE EARLY PART OF THE DAY AS A COLD FRONT PUSHES ACROSS THE
CWA DURING THE DAY. MAY SEE MORE CONVECTIVE DEVELOPMENT IN OUR EAST
BY AFTERNOON AS THE COLD FRONT DRAWS NEAR AND ANOTHER SHORTWAVE
EJECTS OUT OF EASTERN NEBRASKA. AGAIN...CONVECTIVE PARAMETERS WOULD
SUGGEST THE POSSIBILITY OF SEVERE STORMS IF THIS ACTIVITY DEVELOPS.
IT WILL BE WARM OUT AHEAD OF THE FRONT...CLOSING IN ON 90 IN OUR FAR
SOUTHEAST...WHILE BACK TO THE WEST IT WILL TAPER DOWN TO THE LOWER
80S IN OUR NORTHWEST.
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 348 PM CDT SAT JUN 22 2013
A FEW SHOWERS AND STORMS MAY LINGER SUNDAY EVENING OR OVERNIGHT IN
OUR FAR EASTERN AND SOUTHEAST ZONES. HOWEVER CONFIDENCE IS LOW ON
THE CHANCES AS THERE ARE SOME INDICATIONS THAT THE RAINFALL WILL
PRESS EAST OF OUR FORECAST AREA AFTER 00Z MONDAY. OTHERWISE THE
SURFACE FRONTAL BOUNDARY STALLS...THEN THE WINDS SHIFT AGAIN TO AN
EASTERLY DIRECTION. HOWEVER LOWS WILL BE COOLER THEN WHAT WE HAVE
HAD LATELY...WITH LOWER TO MID 60S COMMON. IT WILL BE VERY WARM
AND HUMID ON MONDAY WITH SURFACE WINDS VEERING TO THE SOUTH TO
SOUTHEAST. DESTABILIZATION WILL TAKE PLACE IN FRONT OF THE NEXT
SHORT WAVE WHICH WILL PASS ACROSS OUR AREA MONDAY NIGHT. THE ECMWF
HAS BEEN REMARKABLY CONSISTENT WITH THIS FEATURE AND WAS PRIMARILY
FOLLOWED...WITH A RAPID EXIT LATE MONDAY NIGHT.
NOT A LOT GOING ON IN THE TUESDAY THROUGH SATURDAY TIME FRAME.
LARGE UPPER RIDGE DEVELOPS OVER THE WESTERN UNITED STATES...THEN
RETROGRADES WESTWARD TO THE GREAT BASIN AREA LATE THIS WEEK. THIS
IS COUPLED WITH A DEEPENING HUDSON BAY LOW WHICH CREATES A
STRONGLY AMPLIFIED PATTERN. EXPECTING VERY WARM AND HUMID
CONDITIONS ON TUESDAY AND WEDNESDAY. THEN AS THE UPPER FLOW
AMPLIFIES...WE CAN EXPECT A SLOW COOL DOWN HEADING INTO LAKE WEEK
AS COOL AIR BACKS IN FROM THE EAST. CONCERNING PRECIPITATION...NO
ORGANIZED RAINFALL IS IN THE OFFERING.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 742 PM CDT SAT JUN 22 2013
CONVECTION CONTINUES TO BE MAIN CHALLENGE TO AVIATION FORECAST
THIS EVENING. WHILE FAIRLY QUIET AT THE MOMENT OTHER THAN THE
LARGER CELL ALONG HIGHWAY 20 WELL EAST OF SIOUX CITY AND ISOLATED
SHOWERS DEVELOPING MIDWAY BETWEEN KFSD AND KSUX...AND WATCHING FOR
DEVELOPMENT OF LOW LEVEL JET WARM ADVECTION WING THIS
EVENING...AHEAD OF MAIN CONVECTIVE LINE WITH WAVE ACROSS WESTERN
SOUTH DAKOTA EARLY THIS EVENING. WILL LIKELY BE A PERIOD OF
THUNDER AT EACH SITE...AND HAVE NARROWED MENTION TO A FEW HOURS AT
MOST. CONDITIONS MORE LIKELY TO BE MVFR...BUT MAY SEE A BRIEF
PERIOD OF IFR IF CORE CAN IMPACT TAF SITE. WOULD BE SMALL SEVERE
THREAT FOR HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS TO 70 MPH
WITH ORGANIZED MCS.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR SDZ038>040-050-
052>071.
MN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR MNZ071-072-080-081-
089-090-097-098.
IA...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR IAZ001>003-012-013-
020.
NE...NONE.
&&
SHORT TERM...MJF
LONG TERM...MJF
AVIATION...CHAPMANHazardous weather outlook, Jun 22, 11:40 AM CDT, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1140 AM CDT SAT JUN 22 2013 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-231200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1140 AM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM SOUTH CENTRAL SOUTH DAKOTA THROUGH EAST CENTRAL SOUTH DAKOTA AND INTO SOUTHWEST MINNESOTA THIS AFTERNOON...THEN BECOME MORE WIDESPREAD BY THIS EVENING AND TONIGHT AS THEY PUSH EAST THROUGH SOUTHEAST SOUTH DAKOTA...NORTHEAST NEBRASKA...NORTHWEST IOWA AND SOUTHWEST MINNESOTA. THESE STORMS WILL HAVE THE POTENTIAL TO BE SEVERE. THE MAIN THREATS IN THE AFTERNOON WILL BE LARGE HAIL TO GOLF BALL SIZE...SPORADIC DAMAGING WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES. THE MAIN THREAT WILL TRANSITION TO MAINLY DAMAGING WIND GUSTS TO 70 MPH IN THE EVENING. FLOODING... A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE TRI-STATE AREA THIS AFTERNOON THROUGH TONIGHT. GROUNDS ARE ALREADY SATURATED FROM RECENT RAINS. ADDITIONAL HEAVY RAIN IS EXPECTED WITH THE THUNDERSTORMS AND WILL LIKELY CAUSE LOCALIZED FLASH FLOODING...ESPECIALLY WHERE THUNDERSTORMS ARE SLOW MOVING OR REDEVELOP OVER THE SAME LOCATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE SUNDAY AFTERNOON AND EVENING MAINLY EAST OF THE JAMES RIVER VALLEY. THE MAIN THREATS WITH ANY SEVERE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. THE SEVERE THUNDERSTORM THREAT WILL CONTINUE ACROSS THE MISSOURI RIVER VALLEY AND NORTHWEST IOWA FOR MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY BY MID TO LATE AFTERNOON AND THROUGH THIS EVENING ACROSS SOUTHEAST SOUTH DAKOTA INTO SOUTHWESTERN MINNESOTA...AND THEN INTO NORTHWESTERN IOWA BY LATER EVENING THROUGH SUNDAY MORNING. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 22, 7:24 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
724 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL 3 W FAIRVIEW 43.22N 96.55W
06/22/2013 E0.75 INCH LINCOLN SD TRAINED SPOTTER
AT NEWTON HILLS STATE PARK.
&&
JCHAPMANLocal storm report, Jun 22, 8:14 PM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
814 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL 1 ESE LARCHWOOD 43.45N 96.43W
06/22/2013 E1.00 INCH LYON IA TRAINED SPOTTER
&&
JCHAPMANLocal storm report, Jun 22, 8:18 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
818 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL SW LUVERNE 43.65N 96.21W
06/22/2013 E0.88 INCH ROCK MN TRAINED SPOTTER
&&
JCHAPMANLocal storm report, Jun 22, 8:30 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
830 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL LUVERNE 43.65N 96.21W
06/22/2013 M1.00 INCH ROCK MN TRAINED SPOTTER
&&
CHENARDLocal storm report, Jun 22, 10:22 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1022 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM HAIL 7 ESE TRENT 43.86N 96.54W
06/22/2013 E1.00 INCH MOODY SD TRAINED SPOTTER
&&
JCHAPMANLocal storm report, Jun 23, 12:00 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1200 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND GST WHITE LAKE 43.73N 98.71W
06/22/2013 M58 MPH AURORA SD MESONET
&&
CHENARDThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:47 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 43 min |
| Jun 22, 9:34 PM CDT | Severe Thunderstorm Warning | FSD | Moody | 41 min |
| Jun 22, 10:01 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha, Moody | 44 min |
| Jun 22, 10:08 PM CDT | Severe Thunderstorm Warning | FSD | Aurora | 52 min |
| Jun 22, 10:12 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha, Moody | 48 min |
| Jun 22, 10:57 PM CDT | Severe Thunderstorm Warning | FSD | Brule, Charles Mix, Gregory | 63 min |
| Jun 22, 11:21 PM CDT | Flash Flood Warning | FSD | Moody | 6 hr |
| Jun 22, 11:33 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix, Davison, Douglas, Jerauld and 1 more | 57 min |
| Jun 22, 11:42 PM CDT | Severe Thunderstorm Warning | FSD | Sanborn | 48 min |
| Jun 22, 11:50 PM CDT | Tornado Warning | FSD | Aurora, Jerauld, Sanborn | 25 min |
| Jun 23, 12:51 AM CDT | Severe Thunderstorm Warning | FSD | Hanson, Kingsbury, Lake, McCook, Miner | 39 min |
| Jun 23, 1:14 AM CDT | Flash Flood Warning | FSD | Aurora, Davison | 4 hr |
| Jun 23, 1:24 AM CDT | Severe Thunderstorm Warning | FSD | Brookings, Kingsbury, Lake, McCook, Minnehaha, Moody | 51 min |
| Jun 23, 1:38 AM CDT | Flash Flood Warning | FSD | Brookings, Kingsbury | 4 hr |
| Jun 23, 4:45 AM CDT | River Flood Warning | FSD | Moody | 24 hr |
| Jun 23, 8:47 AM CDT | River Flood Warning | FSD | Minnehaha, Moody | 6 days |
| Jun 23, 8:47 AM CDT | River Flood Warning | FSD | Minnehaha | 56 hr |
| Jun 23, 9:31 AM CDT | River Flood Warning | FSD | Beadle | 7 days |
| Jun 23, 9:56 AM CDT | River Flood Warning | FSD | Brookings | 5 days |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.